# SDR 9JLA2021072833274

- Difficulty date: July 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N598JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605515
- Aircraft time: 5,149 hours, 4,553 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 702346005001
- Part serial: 04081289
- Condition: Defective
- Location: Primary
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THE NO1 PRIMARY FLIGHT DISPLAY (PDF) CIRCUIT BREAKER TRIPPED. THE FDR FAIL ANNUNCIATOR ILLUMINATED, ELECTRICAL SMOKE AND SMELL IN THE DEVELOPED IN THE COCKPIT. THIS CAUSED THE SCHEDULED FLIGHT TO BE CANCELLED. THE MAINTENANCE TEAM DETERMINED THE NO1 PDF WAS DEFECTIVE AND WAS REMOVED. A TESTED/INSPECTED PDF WAS INSTALLED. OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
